# SDR HNAA2023062600213

- Difficulty date: May 13, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 41,165 hours, 37,469 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00154  CORROSION FOUND ON LH FLOOR SILL BETWEEN FRM 48-49.  : INSTALLED FLOOR SILL BETWEEN FRM48-49
AND DRILLED UP NEW SERVICEABLE FLOOR SILL PN 145-25800-015 IAW EMB145LR SRM 51-40-02-PR & 51-20-03-PR
